# SDR HEEA955018

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N134AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7237
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 1176131203
- Condition: Defective
- Location: Oil Press
- Part time: 1,110 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH WILL NOT CLOSE.
